# SDR UIEA2018031500415

- Difficulty date: January 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 75,184 hours, 12,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 13PST3
- Part serial: 49196
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE POWER SUPPLY FOR THE EMERGENCY LIGHTS M5168, CAPACITY FUNCTION NOT GOOD IAW AMM 33-51-04-002-009-001 & 33-51-04-402-012-001 REV 91.   REPLACED EMERGENCY LIGHT POWER SUPPLY M5168 AND CONDITION CHECKED NORMAL. IAW AMM 33-51-021-202-012-001 REV 91.  PERFORMED POWER SUPPLY TEST AND THE RESULT WAS SATISFACTORY.
